MAUDE Adverse Event Report: ARTHREX, INC. UCL INTERNAL BRACE IMPLANT SYSTEM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. UCL INTERNAL BRACE IMPLANT SYSTEM; BIO SOFT TISSUE FIXATN FASTNR
Model Number UCL INTERNAL BRACE IMPLANT SYSTEM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.
 
Event or Problem Description
On 09/02/2022, it was reported by a sales representative via sems that a ar-7715 ucl internal brace implant systems drill threads got caught in the drill guide.This occurred during an unknown case and a new kit was opened to use the drill in the case.There was no patient effect reported.

Brand Name
UCL INTERNAL BRACE IMPLANT SYSTEM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19470781
Report Number1220246-2024-04972
Device Sequence Number18005318
Product Code MAI
UDI-Device Identifier00888867220980
UDI-Public00888867220980
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberUCL INTERNAL BRACE IMPLANT SYSTEM
Device Catalogue NumberAR-7715
Device Lot Number14979619
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown